# SDR IPXA1B65799

- Difficulty date: March 9, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65B176702
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/DECK SCD DOOR SILL WEB CORRODED AT NR 9 LATCH FTG, STA 1900 WL 117.  M/DECK SCD DOOR SILL WEB CORRODED AREA AT STA 1900, WL 117 REPAIRED IAW HX RS R-53-60-36979, REV A & EO B747-5320-42014-A. ORG. MATL IS 7075T6-.125", 0.085" THICKNESS REMAINED, BLEND OUT AREA IS 1.5"X1.5". THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
